# SDR SWAA001885

- Difficulty date: September 30, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 50,144 hours, 50,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD CRACKS AT LBL 1, WL 213 - WL 216 AND RBL 12 TO RBL 14, WL 226.  REPAIRED BULKEAD PER ACO 7154-53.
